# SDR AALA201708289042

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: 60592101
- Part serial: A7243
- Condition: Broken
- Location: Lt Overwing Exit
- Part time: 46,725 hours, 25,051 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE BOTTLE CONNECTING BALL BROKEN OFF. REPLACED THE LEFT OVERWING SLIDE BOTTLE IAW AMM.
